# SDR REXA2017011500061

- Difficulty date: January 15, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 22850057821
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PDU ORANGE WIRE HARNESS BRACKET IS CRACKED.  REPLACED THE BRACKETS IAW SPM 70-13-01.
